# SDR DALA2022121908174

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 56,005 hours, 39,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 192-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT RBL 7 STA 192-200. SUMMARY SEE NRC 001-0010 2500-2647/058 00306: REPLACED FLOOR SUPPORT REF B-717 DWG 9936534. (LP #2540869)
